# SDR VNAA202407110028

- Difficulty date: May 14, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N584NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15387
- Aircraft time: 18,912 hours, 16,943 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: CC67018050
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CENTER FITTINGS AT RH AILERON LUG HOUSING R1,R2,R3,R4,R5 AND R6.      CORROSION ON CENTER FITTINGS AT RH AILERON LUG HOUSING R1,R2,R3,R4,R5 AND R6 WERE REPAIRED PER REO 670-57-61-237 REV --
